MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multigas unit was giving a line block error upon powering it on, then it progressed to a gas device failure error.The customer verified that the lines are clear and unkinked.The customer tried using a brand-new water trap and even tried running without a water-trap for testing and nothing yielded any change in behavior.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device.Bedside monitor.Model: cu-152ri.Sn: (b)(6).
 
Event or Problem Description
The biomedical engineer (bme) reported that the multigas unit was giving a line block error upon powering it on, then it progressed to a gas device failure error.The customer verified that the lines are clear and unkinked.The customer tried using a brand-new water trap and even tried running without a water-trap for testing and nothing yielded any change in behavior.Not in patient use.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multigas unit was giving a line block error upon powering it on, then it progressed to a gas device failure error.The customer verified that the lines are clear and unkinked.The customer tried using a brand-new water trap and even tried running without a water-trap for testing and nothing yielded any change in behavior.Not in patient use.Investigation conclusion: incident summary: on 01/13/2026, a gf-210ra multigas unit (sn: (b)(6)) displayed repeated "line block" messages followed by a "gas device failure" error when powered on.The unit started with a csm-1502 bedside monitor (sn: (b)(6)) but later tested with another csm-1502 (sn: (b)(6)).The system maintained its original problems throughout both tests.The customer performed several troubleshooting steps which included checking that all sampling lines stayed free of blockages, but they did not solve the problem.The unit was returned for evaluation.Inspection confirmed correct model and serial number, with no visible damage or signs of liquid exposure.The functional testing established the exact errors which had been reported through the visia2 software connection to the bsm-6000 system.The internal pump test showed that it had failed therefore the pump and gas module need to be replaced.No injuries, harm, or adverse events were reported because of this issue.Root cause summary/results: the cause of the reported "line block / gas device failure" errors were identified as a failure of the internal pump within the gf-210ra multigas unit.During functional testing, the issue was successfully duplicated, and the unit consistently displayed the same error messages across multiple compatible bedside monitors and configurations.The system was not in use for patient care at the time.Additional device information: d10 concomitant medical device.Bedside monitor.Model: cu-152ri.Sn: (b)(6).Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24141485
Report Number8030229-2026-06103
Device Sequence Number13133247
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CU-152R, SN (B)(6). ; CU-152R, SN (B)(6).
Patient SexUnknown